By Topic

Relaxed inequality approach to robust H/spl infin/ stability analysis of discrete-time systems with time-varying delay [Brief Paper]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
S. H. Kim ; Dept. of Electr. Eng., Univ. of Ulsan (UOU), Ulsan, South Korea

This study aims at deriving a less conservative delay-dependent criterion for the robust H stability analysis of discrete-time systems with interval time-varying state delay. To this end, an appropriate Lyapunov-Krasovskii functional containing triple summation terms is established and a relaxed inequality approach is proposed to address the induced double summation inequality and to exploits novel relaxation variables for null sum terms. Three numerical examples are provided to illustrate the effectiveness of the derived stability criteria.

Published in:

IET Control Theory & Applications  (Volume:6 ,  Issue: 13 )